# SDR REXA2018060618454

- Difficulty date: May 18, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R350127
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FROM BS 621 TO 625,  BS 621 BULKHEAD AFT FACE STGR 15L IS CRACKED.  REMOVED THE ANGLE,  FABRICATED, AND INSTALLED THE NEW ANGLE IAW SRM 51-42-21, SRM 51-40-11, AND  SRM 51-24-36.
